About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 56367, 12 pages
http://dx.doi.org/10.1155/AAA/2006/56367

The integral limit theorem in the first passage problem for sums of independent nonnegative lattice variables

Belgorod State University, Pobedy 85, Belgorod 308015, Russia

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 Yuri P. Virchenko and M. I. Yastrubenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuri P. Virchenko and M. I. Yastrubenko, “The integral limit theorem in the first passage problem for sums of independent nonnegative lattice variables,” Abstract and Applied Analysis, vol. 2006, Article ID 56367, 12 pages, 2006. doi:10.1155/AAA/2006/56367